| Model Number |
1002717 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump touch screen was unresponsive.There was no reported adverse impact to the customer¿s blood glucose level.Customer declined troubleshooting with tandem technical support and declined to provide further information.